Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 97, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 23, 2019, 6:07 PM CDT for 4 counties in Kansas. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2019, 6:07 PM CDT (23:07 UTC)
- Expired
- May 23, 2019, 7:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Clark County, KS, Ford County, KS, Gray County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 24 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:47 PM CDT | HAIL 1 | Dodge City, KS | |
| May 23, 6:49 PM CDT | HAIL 1 | 2 Wnw Dodge City, KS | HAIL STARTED AT 6:46 PM. ALSO HAD 50 MPH WIND WITH THE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| May 23, 3:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1472 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 543 m²/s²
- 0-3 km storm-relative helicity
- 771 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
477
WUUS53 KDDC 232307
SVRDDC
KSC025-057-069-119-240000-
/O.NEW.KDDC.SV.W.0097.190523T2307Z-190524T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
607 PM CDT Thu May 23 2019
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Ford County in southwestern Kansas...
Northeastern Meade County in southwestern Kansas...
Southeastern Gray County in southwestern Kansas...
Northwestern Clark County in southwestern Kansas...
* Until 700 PM CDT.
* At 606 PM CDT, a severe thunderstorm was located near Fowler,
moving northeast at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Dodge City, Minneola, Fowler, Ford, Wright and Ft. Dodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3736 10010 3740 10032 3788 10014 3776 9959
TIME...MOT...LOC 2306Z 212DEG 26KT 3746 10017
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
TATRO4 follow-up statements
339
WWUS53 KDDC 232326
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
626 PM CDT Thu May 23 2019
KSC025-069-119-232336-
/O.CAN.KDDC.SV.W.0097.000000T0000Z-190524T0000Z/
Meade KS-Gray KS-Clark KS-
626 PM CDT Thu May 23 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEADE...
SOUTHEASTERN GRAY AND NORTHWESTERN CLARK COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.
LAT...LON 3788 10014 3776 9959 3748 10006 3748 10022
TIME...MOT...LOC 2326Z 195DEG 41KT 3767 10009
$$
KSC057-240000-
/O.CON.KDDC.SV.W.0097.000000T0000Z-190524T0000Z/
Ford KS-
626 PM CDT Thu May 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN FORD COUNTY...
At 626 PM CDT, a severe thunderstorm was located 7 miles southwest of
Dodge City, moving north at 45 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Dodge City, Wright and Ft. Dodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 10014 3776 9959 3748 10006 3748 10022
TIME...MOT...LOC 2326Z 195DEG 41KT 3767 10009
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
TATRO683
WWUS53 KDDC 232331
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
631 PM CDT Thu May 23 2019
KSC057-240000-
/O.CON.KDDC.SV.W.0097.000000T0000Z-190524T0000Z/
Ford KS-
631 PM CDT Thu May 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN FORD COUNTY...
At 630 PM CDT, a severe thunderstorm was located near Dodge City,
moving northeast at 25 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Dodge City, Wright and Ft. Dodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 10014 3776 9959 3748 10006 3748 10022
TIME...MOT...LOC 2330Z 210DEG 23KT 3769 10008
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
TATRO107
WWUS53 KDDC 232342
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
642 PM CDT Thu May 23 2019
KSC057-240000-
/O.CON.KDDC.SV.W.0097.000000T0000Z-190524T0000Z/
Ford KS-
642 PM CDT Thu May 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN FORD COUNTY...
At 641 PM CDT, a severe thunderstorm was located near Dodge City,
moving north at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Dodge City and Wright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3788 10014 3780 9978 3773 9997 3761 10001
3757 10019
TIME...MOT...LOC 2341Z 187DEG 25KT 3778 10009
HAIL...1.00IN
WIND...70MPH
$$
TATRO985
WWUS53 KDDC 232352
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
652 PM CDT Thu May 23 2019
KSC057-240000-
/O.EXP.KDDC.SV.W.0097.000000T0000Z-190524T0000Z/
Ford KS-
652 PM CDT Thu May 23 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FORD COUNTY WILL
EXPIRE AT 700 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
northern Ford county and southern Hodgeman county until 7:30 PM.
LAT...LON 3788 10014 3780 9978 3773 9997 3761 10001
3757 10019
TIME...MOT...LOC 2350Z 212DEG 26KT 3783 10005
$$
TATROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:20 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 23, 4:20 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 420 PM CDT Thu May 23 2019 ...Updated Aviation... .SHORT TERM...(This evening through Friday) Issued at 302 PM CDT Thu May 23 2019 Plentiful moisture, frontal boundary and upper level disturbance will lead to widespread thunderstorms, some severe, through the midnight hour. Surface based storms, which may be tornadic, will be confined to the warm front zone over south central Kansas, with elevated hailers to the north and west. On Friday the effective frontal boundary will be undergoing frontolysis, but there should still be enough convergence for surface based storms in south central Kansas; and some of these will likely be severe with large hail and damaging winds. These storms may be south and east of Barber county depending on the exact location of the front. South central Kansas will have to be watched for additional flooding given the heavy rains expected. .LONG TERM...(Friday night through Thursday) Issued at 302 PM CDT Thu May 23 2019 The pattern will remain active through at least Monday as another shortwave trough slowly approaches. There will be chances for severe storms somewhere across the plains each day. Mesoscale boundaries will likely play an increasing role in storm mode as often happens as we get deeper into the warm season. A break in the wet weather can be expected from late Tuesday into early Thursday in the wake of the upper level disturbance. This system will push a cold front through western Kansas with drier air. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 420 PM CDT Thu May 23 2019 Scattered showers and thunderstorms will continue for the next several hours, and included the appropriate convective TEMPO groups and VCTS mentions. Widespread IFR stratus cigs as of 21z will continue through the 04-06z Fri time range, before cigs gradually improve to VFR overnight. E/SE winds currently will gain more of a westerly component overnight. After 15z Fri, winds will trend southerly at 10-20 kts. VFR will prevail on Friday, with areas of stratocumulus, with afternoon convection most likely southeast of the airports. && .PRELIMINARY POINT TEMPS/POPS... DDC 55 76 61 82 / 80 20 30 40 GCK 47 77 57 82 / 60 10 20 40 EHA 47 78 57 83 / 40 10 10 40 LBL 52 77 59 83 / 70 20 30 30 HYS 55 77 61 82 / 70 20 30 20 P28 65 76 64 82 / 90 60 40 40 && .DDC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for KSZ066-079>081- 088>090. && SHORT TERM...Finch LONG TERM...Finch AVIATION...Turner
Hazardous weather outlook, May 23, 3:17 AM CDT, 14 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 317 AM CDT Thu May 23 2019 KSZ030-031-043>046-061>066-074>081-084>090-240830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 317 AM CDT Thu May 23 2019 /217 AM MDT Thu May 23 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Showers and thunderstorms are expected today and tonight. Locally heavy rainfall is likely, with the threat of flooding highest across the southeast zones. Some storms this afternoon through this evening will be strong to severe, with the primary threat being large hail. Across the far southeast zones, including Meade, Clark, Comanche and Barber counties, a tornado risk will exist this afternoon and evening if warmer more humid air can move into Kansas. Currently, the tornado threat is expected to remain mainly just to the south of Kansas. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Limited risk * Flooding: Elevated risk * Lightning: Elevated risk .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Days 2-7 Discussion ------------------- Additional severe thunderstorms are expected to favor the southeast zones Friday, and area wide Saturday and Sunday. On each of these days, the flooding risk will continue. Thunderstorms both Saturday and Sunday will be capable of large hail, damaging winds, and tornadoes. Days 2-7 Hazards ---------------- * Friday - Flooding: Limited risk - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Saturday - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Sunday - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Monday - Non thunderstorm wind: Limited risk * Tuesday - Lightning: Limited risk * Wednesday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required this afternoon and tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo Turner
In the hours before
Special weather statement, May 23, 5:24 PM CDT, 43 minutes before
Special Weather Statement National Weather Service Dodge City KS 524 PM CDT Thu May 23 2019 KSZ074-075-084-085-232300- Stanton KS-Stevens KS-Grant KS-Morton KS- 524 PM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON...SOUTHERN GRANT...SOUTHEASTERN STANTON...NORTHWESTERN STEVENS AND WESTERN HASKELL COUNTIES UNTIL 600 PM CDT... At 524 PM CDT, Doppler radar was tracking a strong thunderstorm near Rolla, moving northeast at 55 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ulysses, Rolla, Richfield, Hickok and Big Bow. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3704 10162 3712 10182 3756 10172 3757 10109 TIME...MOT...LOC 2224Z 205DEG 49KT 3716 10168 JJOHNSON
Special weather statement, May 23, 5:40 PM CDT, 27 minutes before
Special Weather Statement National Weather Service Dodge City KS 540 PM CDT Thu May 23 2019 KSZ062-063-232315- Finney KS-Kearny KS- 540 PM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY AND NORTHWESTERN FINNEY COUNTIES UNTIL 615 PM CDT... At 540 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Lakin, moving north at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Kearny and northwestern Finney Counties. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3826 10139 3826 10095 3799 10111 3799 10139 TIME...MOT...LOC 2240Z 197DEG 28KT 3808 10132 JJOHNSON
Special weather statement, May 23, 5:49 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Dodge City KS 549 PM CDT Thu May 23 2019 KSZ084-085-232315- Stevens KS-Morton KS- 549 PM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORTON... SOUTHWESTERN GRANT AND STEVENS COUNTIES UNTIL 615 PM CDT... At 549 PM CDT, Doppler radar was tracking a strong thunderstorm near Rolla, moving northeast at 55 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hugoton, Rolla, Moscow, Feterita and Cave. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3700 10169 3739 10154 3738 10107 3700 10143 TIME...MOT...LOC 2249Z 211DEG 56KT 3703 10159 JJOHNSON
Special weather statement, May 23, 5:53 PM CDT, 14 minutes before
Special Weather Statement National Weather Service Dodge City KS 553 PM CDT Thu May 23 2019 KSZ074-075-232330- Stanton KS-Grant KS- 553 PM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...EASTERN STANTON AND NORTHWESTERN HASKELL COUNTIES UNTIL 630 PM CDT... At 553 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles south of Big Bow, moving northeast at 45 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ulysses, Johnson City and Big Bow. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3740 10145 3740 10180 3773 10171 3773 10109 TIME...MOT...LOC 2253Z 203DEG 40KT 3740 10158 JJOHNSON
Special weather statement, May 23, 6:01 PM CDT, 6 minutes before
Special Weather Statement National Weather Service Dodge City KS 601 PM CDT Thu May 23 2019 KSZ043-232345- Scott KS- 601 PM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY AND SCOTT COUNTIES UNTIL 645 PM CDT... At 601 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles west of Shallow Water, moving northeast at 45 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Scott City, Shallow Water, Scott State Lake and Modoc. PRECAUTIONARY/PREPAREDNESS ACTIONS... If on or near Scott State Lake, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern and west central Kansas. LAT...LON 3870 10069 3827 10093 3826 10112 3870 10113 TIME...MOT...LOC 2301Z 203DEG 40KT 3832 10109 JJOHNSON
Special weather statement, May 23, 6:07 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Dodge City KS
607 PM CDT Thu May 23 2019
KSZ074-084-232345-
Stanton KS-Morton KS-
607 PM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR MORTON...SOUTH CENTRAL STANTON
AND NORTHWESTERN STEVENS COUNTIES UNTIL 645 PM CDT...
At 607 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elkhart, moving northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Elkhart, Richfield and Wilburton.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.
LAT...LON 3700 10197 3739 10193 3740 10154 3739 10154
3739 10156 3736 10155 3700 10168
TIME...MOT...LOC 2307Z 203DEG 40KT 3699 10185
JJOHNSONThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:19 AM CDT | Special Weather Statement | DDC | Kearny, Stanton | 56 min |
| May 23, 6:43 AM CDT | Special Weather Statement | DDC | Grant | 47 min |
| May 23, 6:45 AM CDT | Special Weather Statement | DDC | Kearny, Stanton | 45 min |
| May 23, 6:48 AM CDT | Special Weather Statement | DDC | Lane | 57 min |
| May 23, 7:01 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Kearny | 44 min |
| May 23, 7:42 AM CDT | Special Weather Statement | DDC | Grant | 48 min |
| May 23, 7:44 AM CDT | Special Weather Statement | DDC | Scott | 46 min |
| May 23, 7:46 AM CDT | Special Weather Statement | DDC | Finney | 44 min |
| May 23, 8:08 AM CDT | River Flood Warning | DDC | Stafford | 53 hr |
| May 23, 8:17 AM CDT | Special Weather Statement | DDC | Morton, Stevens | 43 min |
| May 23, 8:20 AM CDT | Special Weather Statement | DDC | Lane, Scott | 55 min |
| May 23, 9:12 AM CDT | Special Weather Statement | DDC | Lane | 48 min |
| May 23, 9:31 AM CDT | Special Weather Statement | DDC | Morton | 44 min |
| May 23, 9:55 AM CDT | Special Weather Statement | DDC | Grant | 50 min |
| May 23, 10:07 AM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 53 min |
| May 23, 10:45 AM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 45 min |
| May 23, 11:08 AM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 29 min |
| May 23, 11:37 AM CDT | Special Weather Statement | DDC | Gray | 53 min |
| May 23, 11:43 AM CDT | River Flood Warning | DDC | Barber | 62 hr |
| May 23, 12:02 PM CDT | Special Weather Statement | DDC | Trego | 43 min |
| May 23, 1:10 PM CDT | Special Weather Statement | DDC | Haskell, Seward | 50 min |
| May 23, 1:15 PM CDT | Special Weather Statement | DDC | Lane | 45 min |
| May 23, 1:29 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 46 min |
| May 23, 1:50 PM CDT | Special Weather Statement | DDC | Haskell | 55 min |
| May 23, 2:08 PM CDT | Special Weather Statement | DDC | Trego | 37 min |
| May 23, 2:16 PM CDT | Special Weather Statement | DDC | Scott | 29 min |
| May 23, 2:32 PM CDT | Special Weather Statement | DDC | Finney | 43 min |
| May 23, 2:45 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 45 min |
| May 23, 2:50 PM CDT | Special Weather Statement | DDC | Seward | 40 min |
| May 23, 3:00 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 27 min |
| May 23, 3:01 PM CDT | Special Weather Statement | DDC | Clark | 44 min |
| May 23, 3:16 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa, Meade | 44 min |
| May 23, 3:26 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Trego | 64 min |
| May 23, 3:30 PM CDT | Special Weather Statement | DDC | Haskell | 45 min |
| May 23, 3:45 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Pawnee | 45 min |
| May 23, 4:06 PM CDT | Special Weather Statement | DDC | Kearny | 24 min |
| May 23, 4:29 PM CDT | Special Weather Statement | DDC | Pawnee | 46 min |
| May 23, 4:37 PM CDT | Special Weather Statement | DDC | Meade | 53 min |
| May 23, 4:44 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 25 min |
| May 23, 4:50 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade, Seward | 40 min |
| May 23, 4:59 PM CDT | Special Weather Statement | DDC | Trego | 31 min |
| May 23, 5:04 PM CDT | Special Weather Statement | DDC | Kearny | 41 min |
| May 23, 5:09 PM CDT | Tornado Warning | DDC | Meade | 36 min |
| May 23, 5:23 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 52 min |
| May 23, 5:24 PM CDT | Special Weather Statement | DDC | Grant | 36 min |
| May 23, 5:40 PM CDT | Special Weather Statement | DDC | Kearny | 35 min |
| May 23, 5:49 PM CDT | Special Weather Statement | DDC | Stevens | 26 min |
| May 23, 5:53 PM CDT | Special Weather Statement | DDC | Grant | 37 min |
| May 23, 6:01 PM CDT | Special Weather Statement | DDC | Scott | 44 min |
| May 23, 6:07 PM CDT | Special Weather Statement | DDC | Morton | 38 min |
| May 23, 6:10 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Hamilton, Kearny, Stanton | 50 min |
| May 23, 6:14 PM CDT | Tornado Warning | DDC | Clark, Ford, Gray, Meade | 25 min |
| May 23, 6:15 PM CDT | Special Weather Statement | DDC | Grant | 45 min |
| May 23, 6:24 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 19 min |
| May 23, 6:47 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 43 min |
| May 23, 6:49 PM CDT | Special Weather Statement | DDC | Stevens | 26 min |
| May 23, 6:56 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.